MathSciNet Relay Station
MathSciNet bibliographic data
MR419427 (54 #7448) 13F20
Parimala, S. Failure of a quadratic analogue of Serre's conjecture. Bull. Amer. Math. Soc. 82 (1976) no. 6, 962–964.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement